# SDR UIEA2024070800598

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,290 hours, 24,829 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Faulted
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYSTEM PRESSURE EICAS. CENTER HYD QUANTITY DROPPED .04. PERFORMED ALTN GEAR EXTENSION( REMOVED & REPLACED HYDRAULIC PRESSURE INDICATOR ASSY FOR CENTER HYDRAULIC IPC REF. 29-11-17-01.  OPS CHECK GOOD.  NO LEAKS NOTED AS PER B767-300 AMM 29-11-18-004-001. )
